Turnpike theorem for an infinite horizon optimal control problem with time delay

Mammadov, Musa A 2014, Turnpike theorem for an infinite horizon optimal control problem with time delay, SIAM journal on control and optimization, vol. 52, no. 1, pp. 420-438, doi: 10.1137/130926808.

Attached Files
Name Description MIMEType Size Downloads

Title Turnpike theorem for an infinite horizon optimal control problem with time delay
Author(s) Mammadov, Musa A
Journal name SIAM journal on control and optimization
Volume number 52
Issue number 1
Start page 420
End page 438
Total pages 19
Publisher Society for Industrial and Applied Mathematics
Place of publication Philadelphia, Pa.
Publication date 2014
ISSN 0363-0129
Keyword(s) optimal control
turnpike property
time delay systems
asymptotic stability
blood cell model
Language eng
DOI 10.1137/130926808
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, Society for Industrial and Applied Mathematics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119746

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 78 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 14 Mar 2019, 11:21:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.